MAUDE Adverse Event Report: COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY ANT-REF 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 8944MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the balloon was unable to deflate during inspection.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted because a lot number was not provided.One decontaminated catheter labeled with lot 36218-071 was received for evaluation.A functional inspection was performed with acceptable results; the physical sample was tested as per specification.Any catheter that does not deflate in 15 minutes is considered a non-deflator; the sample received does comply with this specification.The balloon deflated in 16.47 sec.No formal investigation action is required due to the product¿s analysis in which the catheter was tested with acceptable results.The reported condition cannot be confirmed.Corrective action will be limited to the supplier awareness.This complaint will be recorded for tracking and trending purposes.

Brand Name
CURITY ANT-REF 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9558429
Report Number9612030-2020-02386
Device Sequence Number2314262
Product Code KNX
UDI-Device Identifier10884521050648
UDI-Public10884521050648
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8944MF
Device Catalogue Number8944MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/14/2020
Patient Sequence Number1